Doctor insights on:
Probably not: This is not one of the listed side effects. However, if you began having this problem when you started the medication, contact your doctor and discuss this with him/her. ...Read more
No: This is not one of the listed side effects. However, each person's chemistry is unique. It is possible to have any side effect to a medication. ...Read more
My boyfriend says that he has constricted pupils as a permanent side effect of long term heroin use?
Questionable: Pupillary construction or miosis is one of the few effects of opiates (including heroin) that individuals do not develop a tolerance to. In other words, the pinpoint pupils should revert to normal or dilate after once the effect of the drug is gone. ...Read more
Neither unless: Severe, then should be dilated due to sympathetic, not parasympathetic, stimulation. ...Read more
Can Lamisil (terbinafine) cause constricted pupils and vision issues? I have been taking 250 'my for about a week and noticed my eyes being very sensitive to fans e
Not likely: If it causes eye problems at all, this is rare. Consider consulting an ophthalmologist if you have significant distress. ...Read more
Depends: Cataract surgery involves the substitution of an artificial lens for the removed and cloudy natural lens. This causes the iris to recede backwards in the eye as the new lens is smaller. This creates a smaller pupil and that is the usual expectation. On your next visit with your cataract surgeon bring this up as perhaps there is some remedy or other cause in your case. ...Read more
Not a problem: While the pupil is dilated during surgery, it rapidly goes back to undilated. Because the natural lens is much larger than the artificial lens, it pushes the iris forward giving some increase to pupillary size - which is what you are used to. After surgery then, the iris falls farther back and is smaller in many cases. Your surgeon can advise you on routine follow up for this. ...Read more
If someone is scratching their skin, sweating, hyper & has constricted pupils is this a sign of drug abuse?
Would diagnosed depressed person + epidural steroid injection = anxiety increased 10fold + always constricted pupils?
Anxiety Yes: Anxiety definitely increases with steroid medications, whether taken orally like Prednisone or like you have with epidural steroid injection. Generally this symptom will resolve, but may take up to 2-3 weeks to resolve. Consider seeing your pcp to consider options in the meantime. Regarding your pupils, I am unsure. ...Read more
In neurology what would u think of if patient on ssris had constricted pupils, mania, muscle contraction for 1whole year after a triggering event?
Visit needed: I'd think such a person needs to see an experienced psychiatrist and may also need screening tests for various other drug use. If you've had mania and muscle contraction on zoloft (sertraline) for an entire year, you have not been getting sufficient care. Also, any "triggering events" need investigation so that you receive effective help with them. Eye effects are rare; mydriasis not pupil constriction. ...Read more
I had cataract surgery on my left eye two days ago. However I have constricted pupil. I Can't see in dim light. How long to clear?
No: That is not normal at all, in fact I have never heard of this particular reaction to flax. While flax seed is not a common allergen, it sounds to me like you are allergic or sensitive to flax seeds. I would avoid eating them. ...Read more
Does pilocarpine drop constrict the dialated pupil completely to the normal or does it shows very less constriction. How to verify if the drops work?
Miosis: Topical Pilocarpine is a pupillary constrictor. In a normal pupil the Pilocarpine will make the pupil smaller than normal. If the pupil has been previously dilated it will not necessarily constrict the pupil to normal or smaller. It depends on what dilated your pupil. Some dilating agents like Atropine are not reversed by pilocarpine. Weaker agents like mydriacl will be slowly over-come by pilo. ...Read more
Why would a person's pupils stay constricted, i.E., not reactive to light? No medicinal changes have been made, and there has been no trauma.
Not a problem: It would likely depend on if this is something new (acute) or has been present for a long time. As long as they are equal in size that is ok. Pupils will be smaller in bright sunlight than in a dimly lite room. ...Read more
Acetylcholine: The most common neurotransmitter is acetylcholine.Get a more detailed answer ›
How long does pupil stay constricted after laser irodotomy? Everything looks like it's in shadows in the one eye. Tried calling, but they're closed.
4-6 hours: Assuming they used Pilocarpine to constrict the pupils, usually 4-6 hours. ...Read more
One of my pupils is slightly larger than the other. No other symptoms. They constrict normally and react to light. Could it be a tumor?
My doc says I have horners syndrome is it commonly benign commonly? One pupil doesn't constrict as much as the other
Is it ONLY the pupil: In order to diagnose Horner"s you must have the other symptoms. If it is only the pupil, we look for entirely different things. WHAT DID THE DR TELL YOU???? There are a variety of different things to consider if you have only pupil change, and an entirely different list of considerations if it is Horner's. Some of them are important and serious. ...Read more
Is it true that a contracted abdomenal viscera causes the pupils to be more dilated and a more slack abdomen causes the pupils to be more constricted?
Intriguing: Abdominal muscle contraction would occur in animals involved in fight or flight (sympathetic response) as would pupillary dilation in order to see more. Relaxation (think rest, digestion, orgasm, & bladder & bowel evacuation) is a parasympathetic response; associated with reduced pupillary dilation. So is not so much one causes other, but that these effects would be aligned. Very interesting. ...Read more
One of the pupil is fixed and dialated from long time. Pilocarpine was not able to constrict. Scan n eye check gives no clue.
Mom passed out. Feels fine now. Pupils dilate and constrict fine. Heart rate normal. Nothing else except "seeing stars" and some shakiness.
Had a ranibizumab injection in my eye (PIC disease)5 days ago, and yesterday I realized my pupil don't constrict much. Should I worry? The doc. Knows.
Don't worry: The probable explanation is the use of a long acting dilating drop. ...Read more
- Talk to a doctor online
- Medications that constrict pupils
- Does methadone constrict pupils?
- Pupils constricting and dialating
- Medicine to constrict pupil after lasik
- Medicine to constrict pupil after prk
- Sternum constricted
- Constrictive lung disease
- Can alcohol constrict pupils?